MathSciNet Relay Station
MathSciNet bibliographic data
MR2948391 54H25
Rao, K. P. R.; Rao, K. R. K.; Karapinar, Erdal Common coupled fixed point theorems in $d$-complete topological spaces. Ann. Funct. Anal. 3 (2012), no. 2, 107–114.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement